# SDR ASAA9710138

- Difficulty date: December 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L2 DOOR WAS FOUND DIFFICULT TO MOVE THROUGH FULL TRAVEL OF OPEN TO CLOSE.  CLEANED AND LUBRICATED L2 DOOR AND DOOR OPERATED NORMALLY.  ACFT TT:  48,253 HOURS.  ACFT TC:  42,759.  (X)
